| Model Number |
H74939185202210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k) #: k111295, k162350.
Event or Problem Description
It was reported that a balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at 14 atmospheres for 10 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.